# SDR SWAA2022011360792

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT IS INOP ; / [01] REPLACED FWD R/H EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT LAMP. OPS CHECKS GOOD IAW AMM 33-51-04-960-801; [02] ALL WORK C/W AUDIT C/W
